# SDR 2004UALA00260

- Difficulty date: March 18, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 43,705 hours, 16,123 cycles
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Bearing Cage
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL TEMP IN YELLOW AND OIL FILTER BYPASS EICAS MESSAGE.  SHOP TEARDOWN CONFIRMED THAT THE NR 3 BEARING CAGE HAD FAILED.  THIS IS THE FIRST FAILURE OF THIS TYPE.
